# SDR CA060727001

- Difficulty date: July 27, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 24,295 hours
- Engine: Lyc T5317A
- System (JASC): 6220 · Main Rotor Head
- Part: Nut
- Part number: 204011116001
- Condition: Cracked
- Location: M/R Hub
- Component: M/R Hub, Bell
- Component part number: 205812001103
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THIS IS AN ON CONDITION ITEM. SO HISTORY MAY NOT BE ACCURATE. M/R HUB ASSY HAS 18437.6 TIME SINCE NEW.  M/R HEAD ASSY WAS IN FOR O/H AND REQUIRES  ACORN NUTS TO BE NDT. THIS ONE WAS FOUND CRACKED. (TC  NR 20060727001)
